# SDR HALA2012022600079

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 22,432 hours, 25,066 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Headrest
- Condition: Out Of Adjust
- Location: Jump Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BINDING AND WAS DIFFICULT TO OPEN.  INSPECTED & FOUND MAIN CABIN DOOR INNER PANEL BINDING ON F/A JUMPSEAT HEAD REST.  ADJUSTED HEADREST BRACKET.  OPS CHECKED OK, DOOR OPS GOOD.  ACFT OK FOR SERVICE.
